Generalized open sets in grill N-topology

M. Lellis Thivagar, Ivan L. Reilly, M. Arockia Dasan, V. Ramesh

Abstract

The aim of this paper is to give a systematic development of grill N-topological spaces and discuss a few properties of local function. We build a topology for the corresponding grill by using the local function. Furthermore, we investigate the properties of weak forms of open sets in the grill N-topological spaces and discuss the relationships between them.

Keywords

Grill N-topological space; GNτ -α open sets; GNτ -semi open sets; GNτ -pre open sets; GNτ -β open sets

Subject classification

54A05; 54A99; 54C10

Full Text:

PDF

References

A. Al-Omari and T. Noiri, Decompositions of continuity via grills, Jordan J. Math. Stat. 4, no. 1 (2011), 33-46.

D. Andrijevic, Semi-preopen sets, Mat. Vesnik. 38, no. 1(1986), 24-32.

K. C. Chattopadhyay, O. Njastad and W. J. Thron, Merotopic spaces and extensions of closure spaces, Can. J. Math. 35, no. 4 (1983), 613-629. https://doi.org/10.4153/CJM-1983-035-6

G. Choquet, Sur les notions de filter et grill, Comptes Rendus Acad. Sci. Paris. 224 (1947), 171-173.

H. Corson and E. Michael, Metrizability of certain countable unions, Illinois J. Math. 8 (1964), 351-360.

E. Hatir and S. Jafari, On some new classes of sets and a new decomposition of continuity via grills, J. Adv. Math. Studies. 3, no. 1 (2010), 33-40.

N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer Math. Monthly. 70 (1963), 36-41.

https://doi.org/10.2307/2312781

M. Lellis Thivagar, V. Ramesh and M. Arockia Dasan, On new structure of $N$-topology, Cogent Math. 3 (2016), 1204104, 10 pp.

A. S. Mashhour, I. A. Hasanien and S. N. El-Deeb, On pre continuous and weak pre continuous mappings, Proc. Math. Phys. Soc. Egypt. 53 (1982), 47-53.

A. S. Mashhour, I. A. Hasanien and S. N. El-Deeb, $alpha$-continuous and $alpha$-open mappings, Acta. Math. Hungar. 41, no. 3-4(1983), 213-218. https://doi.org/10.1007/BF01961309

O. Njastad, On some classes of nearly open sets, Pacific J.Math. 15 (1965), 961-970. https://doi.org/10.2140/pjm.1965.15.961

I. L Reilly and M. K. Vamanamurthy, On $alpha$-continuity in topological spaces, Acta Math. Hungar. 45 (1985), 27-32. https://doi.org/10.1007/BF01955019

B. Roy and M. N. Mukherjee, On a typical topology induced by a grill, Soochow J. Math. 33, no. 4 (2007), 771-786.

Abstract Views

2260
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt